# SDR CPCP20070091

- Difficulty date: July 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 31,492 hours, 31,322 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BETWEEN FRAME 36-39 FWD-AFT FOLDING STEP BRACKETS CORRODED.  LT BETWEEN FRAME 36-39 FWD AND AFT FOLDING STEP BRACKETS REPLACED AS PER SRM 51-25-04.
